I’ve been fighting shingles now for 6 weeks and I’m still suffering from pain where the shingles blisters were located. I started 15 billion probiotics midway thru this and was feeling better. I was taking 5 billion 3 times a day. A friend coaxed me to bump it up to 20 billion. So I did this and by the 3rd day I had a rash all over my head. I’ve since stopped and the rash has gone away. I really want to go back on it, but now I’m stuck with 20 billion capsules. Any ideas on breaking these capsules in half to take half in the morning then again at night? Or should I wait til after this shingle pain goes away? I’m sure I’m in toxic overload with having fibromyalgia and type 2 diabetes. What would u suggest I do? Thank you.
Adverse effects following single or repeated injections of atropine are most often the result of excessive dosage. These include palpitation, dilated pupils, difficulty in swallowing, hot dry skin, thirst, dizziness, restlessness, tremor , fatigue and ataxia . Toxic doses lead to marked palpitation, restlessness and excitement, hallucinations, delirium and coma. Depression and circulatory collapse occur only with severe intoxication. In such cases, blood pressure declines and death due to respiratory failure may ensue following paralysis and coma.
1. Birth defects (deformed babies), loss of a baby before birth (miscarriage), death of the baby, and early (premature) births. Female patients who are pregnant or who plan to become pregnant must not take Accutane. Female patients must not get pregnant: